American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A72) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Christopher I. Byrnes. A spectral decomposition theorem for certain harmonic algebras. Bull. Amer. Math. Soc. 80 (1974) 1271-1275. MR 0387356.
Abstract, references, and article information   
View Article: PDF

[2] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[3] Burton Fein and Murray Schacher. Finite subgroups of finite dimensional division algebras. Bull. Amer. Math. Soc. 80 (1974) 290-292. MR 0332870.
Abstract, references, and article information   
View Article: PDF

[4] Laird E. Taylor. The tangent space to a $C^k$ manifold. Bull. Amer. Math. Soc. 79 (1973) 746. MR 0317347.
Abstract, references, and article information   
View Article: PDF

[5] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[6] Carl Faith. Galois subrings of Ore domains are Ore domains. Bull. Amer. Math. Soc. 78 (1972) 1077-1080. MR 0306276.
Abstract, references, and article information   
View Article: PDF

[7] Anastasia Czerniakiewicz. Automorphisms of a free associative algebra of rank 2. Bull. Amer. Math. Soc. 77 (1971) 992-994. MR 0285568.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1